# SDR USAA990145

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Part time: 48,602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND ONE .5 INCH CRACK AT UPPER PYLON ATTACH ANGLE AT STATION 1463 CANTED. STOP DRILLED AND FILLED PER TYPICAL REPAIR 54-10-06A. (M)
